Repository of University of Nova Gorica

Show document
A+ | A- | SLO | ENG

Title:Efficient computable error bounds for discontinuous Galerkin approximations of elliptic problems
Authors:Tomar, Satyendra (Author)
Repin, Sergey (Author)
Ali, Arshed (Author)
Files:This document has no files. This document may have a phisical copy in the library of the organization, check the status via COBISS. Link is opened in a new window
Language:English
Work type:Unknown ()
Tipology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:posteriori error estimates, discontinuous Galerkin finite element method, elliptic partial differential equation
Year of publishing:2009
Number of pages:str. 358-369
Numbering:Vol. 226, Issue 2
COBISS_ID:5212923 Link is opened in a new window
UDC:519.6
ISSN on article:0377-0427
URN:URN:SI:UNG:REP:I1YNIAZR
DOI:10.1016/j.cam.2008.08.015 Link is opened in a new window
Views:1737
Downloads:0
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Journal of Computational and Applied Mathematics
Shortened title:J. comput. appl. math.
Publisher:Koninklijke Vlaamse Ingenieursvereniging
ISSN:0377-0427
COBISS.SI-ID:27496960 New window

Back